# SDR UPS01434974

- Difficulty date: January 19, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Shutoff Valve
- Part number: 275501
- Part serial: 2370
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DURING CREW OXY SYS LEAK CHECK.  FOUND CREW OXY SYS SHUT OFF VALVE LEAKING.  REPLACED CREW OXYGEN SHUTOFF VALVE.
